# SDR 03FDEA00804

- Difficulty date: May 24, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N364FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46600
- Aircraft time: 64,789 hours, 25,865 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rub Strip
- Part number: AKC7288
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PATIO DOOR UPPER STAINLESS STRIP CRACKED AND CRUSHED.    CLOSING ACTION ON 05/24/03.   REMOVED CLOSEOUT STRIP IAW SRM 51-31-01.FAB NEW RUB STRIP ON TRAVLER T2/33374,   LOCATED AND DRILLED NEW PART IAW SRM 51-31-01.INSTALLED RUB STRIP IAW SRM 51-31-01
